Zeta functions for idelic pseudo-measures
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 2, p. 367-377
@article{ASNSP_1979_4_6_2_367_0,
     author = {Benedetto, John J.},
     title = {Zeta functions for idelic pseudo-measures},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {2},
     year = {1979},
     pages = {367-377},
     zbl = {0425.12014},
     mrnumber = {541453},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_2_367_0}
}
Benedetto, J. J. Zeta functions for idelic pseudo-measures. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 2, pp. 367-377. http://www.numdam.org/item/ASNSP_1979_4_6_2_367_0/

J. Benedetto, Idele characters in spectral synthesis on R/2πZ, Ann. Inst. Fourier, 23 (1973) pp., 45-64. | Numdam | Zbl 0253.12016

J. Benedetto, Zeta functions for idelic pseudo-measures, U. of Maryland Math. Dept. Technical report 74-55 (1974), pp. 1-46.

J. Benedetto, Idelic pseudo-measures and Dirichlet series, Symposia mathematica (Istituto Nazionale di Alta Matematica, Roma). Conference in harmonic analysis, Academic Press, New York, 1976. | MR 568275 | Zbl 0371.43001

R. Holzsager, A boundedness condition, J. London Math. Soc., 11 (1975), pp. 179-180. | MR 382142 | Zbl 0311.10051

J. Tate, Fourier analysis in number fields and Hecke's zeta functions (1950), Algebraic number theory (ed. J. Cassels and A. Fröhlich), Academic Press, New York, 1967.